# SDR DALA2024030703112

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,248 hours, 20,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 DURING SERVICE FOUND 2 RIGHT SIDE EXTERNAL EMERGENCY LIGHTS INOP BEHIND WING & R4 DOOR EXTERNAL LIGHT INOP.   R & R EXTERNAL EMERGENCY LIGHT SOCKET R4 FWD AFT CARGO DOOR, PER B767 AMM 33-51. OPS CK GOOD. (5005414)
